Top
10
Doctor insights on: Tinnitus And Ear Candling

Share
1

1
Is there an OTC ear drop for tinnitus?

Is there an OTC ear drop for tinnitus?

No: There are no medications that have been scientifically proven to treat tinnitus. Since millions have this disorder, there is a lot of money to be made by "cures" remember, no matter what the treatment is, a certain percentage of people will get better through the placebo effect. ...Read more

Dr. Jeffrey Bassman
581 doctors shared insights

Ringing In Ears (Definition)

Ringing in the ears (tinnitus) is a symptom in which a person has a persistent noise in his ear or ears. Tinnitus can be of unknown cause, or can be caused by hearing damage, tumors, problems in the brain or hearing nerve, ...Read more


2

2
Help pleaaaaaaaaseee ! blocked ear and tinnitus?

Help pleaaaaaaaaseee ! blocked ear and tinnitus?

Blocked ear : This is potentially serious. It can be due to minor things like wax. It can be also be due to sudden loss of nerve function which requires immediate steroid treatment and MRI scan. It can also be due to middle ear fluid (infectious and non-infectious). Even tumors in the brain or throat can rarely cause this. You need to be checked right away-preferably ent. ...Read more

3

3
Is it normal to get tinnitus when you have blocked ears?

Possibly.: It is fairly common to have tinnitus whenever the hearing is decreased for any reason. If the reason for the decreased hearing can be resolved, the tinnitus may improve. ...Read more

See 1 more doctor answer
4

4
Do any medications cause tinnitus or ringing in the ears?

Do any medications cause tinnitus or ringing in the ears?

Yes: Medications are a notorious cause of tinnitus. The list is exhaustive, with Aspirin and quinine being the most recognized. ...Read more

5

5
If i get my ears cleaned, will tinnitus possibly disappear?

If i get my ears cleaned, will tinnitus possibly disappear?

Maybe: Tinnitus, by blocking the conduction of external sounds will make tinnitus seem louder. Therefore, if ear wax is impairing your hearing, it's removal can improve the tinnitus. ...Read more

6

6
What do you reccomend to do for tinnitus (ringing in the ears)?

See ENT: At your age, it is unlikely that the cause of your tinnitus is hearing loss, but it needs to be ruled out. Other factors may also contribute to tinnitus in the absence of hearing loss, e.g. Tmj dysfunction, excessive caffeine or alcohol consumption, medication side effect, etc. See your local ENT to further evaluate this symptom. ...Read more

See 1 more doctor answer
7

7
Can a lot of sedation given cause tinnitus in ears the next day.

Can a lot of sedation given cause tinnitus in ears the next day.

Not sure...: I'm not aware of any direct relationship between sedation and tinnitus. What kind of sedation did you have? By which route? I.V., or oral, or by inhalation? And what procedure did you undergo? Your tinnitus may be due to several things, among them the drugs you were given, any postoperative pain medicine you may be taking, or even the procedure you underwent. ...Read more

See 1 more doctor answer
9

9
What is it like to have success with a tinnitus (ringing in the ears) cure?

What is it like to have success with a tinnitus (ringing in the ears) cure?

Happiness: If you have had relief of your tinnitus, then I would assume that you would be happy. But maybe, the question is more about HOW to get a cure for the perception of sound in your ear (tinnitus)? There is no medicine or surgery at the present time to resolve tinnitus except masking and learning live with it. Most important is to make sure you do not have any serious peripheral or central problem. ...Read more

10

10
Unable to work due to tinnitus and ear problems. Is there a quick way to fix this?

Get checked out: If it's so bad you can't work, you should see your md. You may have an ear infection. Or wax impaction. Or something else. Much of the time tinnitus means you have at least some degree of hearing loss and likely an ENT would get a hearing test on you to see what is going on. If there is sudden tinnitus and hearing loss or dizziness, sometime you need antibiotics, steroids or other medicine. ...Read more

Dr. William Culviner
661 doctors shared insights

Tinnitus (Definition)

Tinnitus is when a person has a persistent noise in his ear or ears. Tinnitus can be of unknown cause, or can be caused by hearing damage, tumors, problems in the brain or hearing nerve, ...Read more